# SDR HAL95088

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47735
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Bulbs
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - INFORMATION FROM M71 LOG PAGE 149051-3.  SIX SETS OF CABIN FLOOR EMERGENCY LIGHTS ARE INOPERATIVE.  REPLACED EMERGENCY FLOOR LIGHT BULBS.  OPERATIONS CHECK GOOD.  (X)
